Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 94, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 4, 2016, 1:57 PM EDT for 4 counties in Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2016, 1:57 PM EDT (17:57 UTC)
- Expired
- Jul 4, 2016, 2:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Floyd County, KY, Johnson County, KY, Magoffin County, KY
The radar
The Jackson,KY radar (KJKL), 28 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 2:15 PM EDT | TSTM WND DMG | 5 W Prestonsburg, KY | LARGE TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 1:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
041 WUUS53 KJKL 041757 SVRJKL KYC025-071-115-153-041830- /O.NEW.KJKL.SV.W.0094.160704T1757Z-160704T1830Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 157 PM EDT MON JUL 4 2016 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL JOHNSON COUNTY IN NORTHEASTERN KENTUCKY... SOUTHEASTERN MAGOFFIN COUNTY IN SOUTHEASTERN KENTUCKY... NORTHEASTERN BREATHITT COUNTY IN SOUTHEASTERN KENTUCKY... NORTHWESTERN FLOYD COUNTY IN SOUTHEASTERN KENTUCKY... * UNTIL 230 PM EDT * AT 157 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TIPTOP...OR 11 MILES SOUTH OF SALYERSVILLE...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... PRESTONSBURG...MARTIN...SKAGGS...ORCHARD...RICEVILLE...MID... SWAMP BRANCH...EASTERN...GUNLOCK...FORAKER...MARSHALLVILLE... ORDWAY...EVANSTON...HIPPO...GYPSY...TIPTOP...SWAMPTON...DOBSON... BRADLEY AND ALPHORETTA. THIS INCLUDES THE FOLLOWING HIGHWAYS... KENTUCKY HIGHWAY 3 IN FLOYD COUNTY NEAR MILE MARKER 1. KENTUCKY HIGHWAY 80 IN FLOYD COUNTY BETWEEN MILE MARKERS 5 AND 8. U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 14 AND 21. U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 0 AND 1. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3754 8314 3769 8316 3777 8277 3751 8276 TIME...MOT...LOC 1757Z 266DEG 26KT 3758 8307 HAIL...<.75IN WIND...60MPH $$ GEOGERIAN
2 follow-up statements
876
WWUS53 KJKL 041805
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
205 PM EDT MON JUL 4 2016
KYC025-041814-
/O.CAN.KJKL.SV.W.0094.000000T0000Z-160704T1830Z/
BREATHITT KY-
205 PM EDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BREATHITT COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN AND SOUTHEASTERN KENTUCKY.
LAT...LON 3753 8295 3753 8300 3755 8300 3755 8302
3758 8301 3759 8303 3759 8304 3771 8305
3777 8277 3751 8276
TIME...MOT...LOC 1804Z 264DEG 25KT 3762 8300
$$
KYC071-115-153-041830-
/O.CON.KJKL.SV.W.0094.000000T0000Z-160704T1830Z/
JOHNSON KY-MAGOFFIN KY-FLOYD KY-
205 PM EDT MON JUL 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTH CENTRAL JOHNSON...SOUTHEASTERN MAGOFFIN AND NORTHWESTERN
FLOYD COUNTIES...
AT 204 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DUCO...OR 9
MILES SOUTH OF SALYERSVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRESTONSBURG...MARTIN...SKAGGS...ORCHARD...RICEVILLE...
SWAMP BRANCH...EASTERN...GUNLOCK...MARSHALLVILLE...ORDWAY...HIPPO...
GYPSY...SWAMPTON...DOBSON...BRADLEY...ALPHORETTA...WALDO...DOTSON...
BLUE RIVER AND HUEYSVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 3 IN FLOYD COUNTY NEAR MILE MARKER 1.
KENTUCKY HIGHWAY 80 IN FLOYD COUNTY BETWEEN MILE MARKERS 5 AND 8.
U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 14 AND 21.
U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 0 AND 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3753 8295 3753 8300 3755 8300 3755 8302
3758 8301 3759 8303 3759 8304 3771 8305
3777 8277 3751 8276
TIME...MOT...LOC 1804Z 264DEG 25KT 3762 8300
HAIL...<.75IN
WIND...60MPH
$$
GEOGERIAN400
WWUS53 KJKL 041831
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
231 PM EDT MON JUL 4 2016
KYC071-115-153-041838-
/O.EXP.KJKL.SV.W.0094.000000T0000Z-160704T1830Z/
JOHNSON KY-MAGOFFIN KY-FLOYD KY-
231 PM EDT MON JUL 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JOHNSON...
SOUTHEASTERN MAGOFFIN...AND NORTHWESTERN FLOYD COUNTIES
WILL EXPIRE AT
230 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND IS EXITING THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT.
LAT...LON 3753 8295 3753 8300 3755 8300 3755 8302
3758 8301 3759 8303 3759 8304 3771 8305
3777 8277 3751 8276
TIME...MOT...LOC 1820Z 266DEG 26KT 3762 8300
$$
HALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 1:53 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 4, 1:53 PM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Jackson KY 153 PM EDT MON JUL 4 2016 .UPDATE... Issued at 153 PM EDT MON JUL 4 2016 The clearing has led to a big increase in instability across eastern Kentucky and SPC has gone ahead and issued a severe thunderstorm watch until 9 pm. Line of showers and storms now working across the bluegrass region with more isolated showers/storms popping up across much of eastern Kentucky. While some gusty winds will be possible with the isolated showers/storms, the bigger severe threat will likely come a bit later on as more organized storms move in from the west. In fact, storms out near Bowling green have just had a warning issued on them and that activity will be working with much better instability as it pushes eastward. Updated pops and weather to include a mention of severe storms and timing information for the best rain chances through this evening. UPDATE Issued at 1148 AM EDT MON JUL 4 2016 Only a few light showers or sprinkles along and just north of I-64. Watching a line of showers and storms moving in from the west, about to move across central Kentucky. Looks like this line should be bearing down across across our bluegrass counties between 2 and 3 pm. Morning cloud cover has really held back instability thus far, especially across northern Kentucky. For this reason, storms have really not organized much as of yet. Best instability is building across southern Kentucky where skies cleared off a bit earlier. Thus, it appears any severe risk may be shifting more to the south into the better instability. Still time for temperatures to climb and build a bit more instability, but with only a few hours before the line reaches the area, time is running out. Bulk shear values are also lacking at the moment, so presently, lacking both shear and instability. We are expecting better shear to advect into the region, but again with the line of showers/storms already approaching time is running out. Main threat still appears to be heavy rain, with the best threat still looking to reside across northern Kentucky, mainly along and north of I-64. This is where the best forcing will reside through the afternoon/evening hours. Freshened up the grids to portray better timing of the rain into the area this afternoon. UPDATE Issued at 927 AM EDT MON JUL 4 2016 A distinct dry slot is working northward across eastern Kentucky and will provide a lull in shower/storm activity through the midday hours. Mid level vort max will push northeast across Central/Northern Kentucky after 2 pm and bring showers and storms back into the area. HRRR seems to be handling the current trends well, which matches well with the expected timing of the mid level features. Thus, confidence is high for a rather dry period for most of the area from late morning through early afternoon. Rain chances will quickly ramp back up after 2 pm, but we may see another lull later this evening as the initial shortwave energy exits the area. The severe threat will certainly be there with the activity this afternoon as we should see ample sunshine through the midday hours to destabilize the environment. With good unidirectional shear, some bowing segments with damaging winds remains the main threat. Fortunately, nothing in the next 12 hours looks all that bad for the flash flooding threat. However, with the frontal boundary laying out east to west over the area overnight tonight, potential will increase by late evening into the overnight hours as we start to get new development along the frontal boundary. We may also have boundaries from convection that may aid in training storms. UPDATE Issued at 653 AM EDT MON JUL 4 2016 WSR-88D radar continues to show areas of showers moving across portions of the region this morning. While some of these showers will contain moderate to heavy rain only a slight chance of thunder exists. Did update pops to trend with latest radar and short term blend of models. Also updated temps/dews/winds with latest obs and trends. && .SHORT TERM...(Today through Tuesday) Issued at 316 AM EDT MON JUL 4 2016 WSR-88D radar is showing good portion of the region seeing moderate to at times heavy rain this hour. While there could be a rumble of thunder at times the convection has become more tame in the overnight hours. In terms of convection this morning most of the global models including the 00z NAM wanted to paint the better convection in the northern half of the region and this really is not the case. Would lean more toward some of the CAM data this morning and even the HRRR seems to have a decent handle. The 03Z surface analysis does have the quasi stationary boundary to the south of the region. This is still forecast to progress north through the morning and late morning hours. Does appear there will be a lull in precip early in the day, but did opt to keep some pops as front moves across the area. For the afternoon, CAM data supports additional convection firing through the afternoon hours particularly after 18z time frame. Therefore ramp pops up accordingly, given the low level jet kicks in across the area and more substantial shortwave moves east into the area. Now again given the high freezing levels at around 14 kft, PWAT near or eclipsing the 2 inch range, and repeated rounds of convection seen in the CAM data the flash flooding potential continues to be a concern. Therefore will go ahead with the flash flood watch for the entire CWA through 12Z Tues, with areas most likely to have issues being those that see multiple rounds of convection. There is also the severe threat given substantial shear and certainly the concern of precip loading. Right now would suspect the biggest concern would be for damaging winds given the previously mentioned items. Tonight the wave will move through the region and much of the better convection should wane through the night as we loose heating. While the convection moves from NW to SE. Therefore will continue to trend pops out of the region through the night into Tuesday. .LONG TERM...(Tuesday night through Sunday) Issued at 249 AM EDT MON JUL 4 2016 Our weather will remain active through the long term period with zonal flow aloft and a warm, muggy and unstable airmass in place at the surface. A shortwave passing through in the flow aloft will drive an increase in shower/thunderstorm coverage from late Wednesday through the day on Thursday. A weak front will then drop into the area over the weekend and likely stall out over us, or very close by. This will drive continued shower/thunderstorm chances throughout the weekend. Temperatures will average above normal throughout the period with highs well into the 80s to near 90 and lows around 70. Dewpoints will also stay near 70, if not above at times, making daytime temps feel even warmer. Some lower dewpoint air may sneak in over the weekend, but that will depend on how far south the front settles. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 153 PM EDT MON JUL 4 2016 Showers and storms will work east across the area this afternoon and evening with temporary reductions in visibilities and ceilings expected. Storms will also contain strong gusty winds. Outside of the showers/storms, mainly VFR conditions will be seen. A frontal boundary will slip south across the area overnight, with a possible lowering of cigs expected late tonight into early tomorrow morning. Still some uncertainty on timing of the front, so its possible the lower cigs will be delayed and not reach most areas until later if at all. We will continue to monitor this potential. && .JKL Watches/Warnings/Advisories... Flash Flood Watch through Tuesday morning for KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...KAS SHORT TERM...DJ LONG TERM...ABE AVIATION...KAS
Hazardous weather outlook, Jul 4, 1:46 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 146 PM EDT MON JUL 4 2016 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-052100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 146 PM EDT MON JUL 4 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 321 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL...WHICH MAY LEAD TO INSTANCES OF FLASH FLOODING. ALSO...SEVERE STORMS MAY DEVELOP THROUGH 9 PM THIS EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL LINGER ACROSS SOUTHEAST KENTUCKY THROUGH EARLY TUESDAY EVENING. THUNDERSTORMS ARE AGAIN POSSIBLE AT TIMES FROM WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY INSTANCES OF DAMAGING WINDS OR FLOODING FROM THIS AFTERNOON THROUGH EARLY TUESDAY. KAS
In the hours before
Special weather statement, Jul 4, 1:21 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
121 PM EDT MON JUL 4 2016
KYZ050-051-041800-
MONTGOMERY-BATH-
121 PM EDT MON JUL 4 2016
...A STRONG THUNDERSTORM WILL AFFECT MONTGOMERY...BATH...
AT 121 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF
WINCHESTER...OR 12 MILES EAST OF LEXINGTON...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOUNT STERLING...OWINGSVILLE...SHARPSBURG...LOWER SPENCER...BETHEL...
FLAT CREEK...BOURBON FURNACE...PRESTON...CROOKS...ODESSA...
EWINGTON...SIDEVIEW...SLATE VALLEY...STOOPS...STEPSTONE...PREWITT...
COONS STATION...GRASSY LICK...JUDY AND UPPER SPENCER.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
105 AND 124.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3828 8376 3829 8373 3827 8374 3827 8373
3804 8367 3801 8401 3812 8408 3817 8399
3828 8388 3829 8382 3828 8381 3829 8379
3828 8378 3829 8377
TIME...MOT...LOC 1721Z 258DEG 39KT 3810 8423
GEOGERIANThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:30 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 29 hr |
| Jul 4, 1:21 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 39 min |
| Jul 4, 2:02 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Rowan | 43 min |
| Jul 4, 2:44 PM EDT | Special Weather Statement | JKL | Elliott, Morgan | 46 min |
| Jul 4, 3:11 PM EDT | Areal Flood Advisory | JKL | Elliott, Menifee, Morgan | 2 hr |
| Jul 4, 4:06 PM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle, Wayne | 54 min |
| Jul 4, 4:16 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 29 min |
| Jul 4, 4:46 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Estill, Jackson, Laurel, Lee, Owsley and 1 more | 29 min |
| Jul 4, 4:47 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 43 min |
| Jul 4, 4:56 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Wayne | 34 min |
| Jul 4, 5:16 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Owsley, Perry | 29 min |
| Jul 4, 5:26 PM EDT | Special Weather Statement | JKL | Clay, Knox, McCreary, Whitley | 34 min |
| Jul 4, 5:48 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin, Perry | 27 min |
| Jul 4, 6:11 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 34 min |
| Jul 4, 6:21 PM EDT | Special Weather Statement | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 54 min |
| Jul 4, 6:34 PM EDT | Tornado Warning | JKL | Floyd | 26 min |
| Jul 4, 6:40 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 50 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.